# SDR CALA2018091701940

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 65,458 hours, 14,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER FWD WET AREA AT FLOORBEAM STA 325 APROX LBL 52" FOUND CORROSION . RECEIVED AND ACCOMPLISHED EC/RA 5321-01965, PERMANENT REPAIR INSTRUCTIONS AND FIGURES STA 325 FLOORBEAM UPPER CHORD REPAIR.
